# SDR AALA201710189008

- Difficulty date: October 16, 2017
- Submitted: October 20, 2017
- Operation: Air carrier
- Aircraft: N901AA
- Make and model: Airbus A321-231
- Aircraft serial: 7636
- Aircraft time: 1,606 hours, 649 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Warning Message
- Condition: Activated
- Location: Brakes
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

JUST PRIOR TO NR 1, ECAM FOR BRAKES HOT ILLUMINATED.  ADVISED TOWER AND DELAYED TAKE OFF UNTIL BRAKE TEMPERATURE GAUGE READ 280C. TOOK ACTIVE AND CLEARED FOR TAKE OFF. AS POWER LEVERS WERE ADVANCED, ECAM SHOWED CONFIGURATION TEST INSTEAD OF NORMAL. ONE SECOND LATER MASTER CAUTION WITH ACCOMPANYING ECAM FOR BRAKE HOT.  REJECTED TAKE OFF AT 40 KIAS. CLEARED RUNWAY. DELAYED TAKEOFF UNTIL TEMPERATURE READ 200C. REST OF FLIGHT UNEVENTFUL.
